MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS CBL 3 LEAD ECG TRUNK, AAMI/IEC 2.7M; TRUNK CABLE

PHILIPS MEDICAL SYSTEMS CBL 3 LEAD ECG TRUNK, AAMI/IEC 2.7M; TRUNK CABLE
Model Number M1669A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cannot confirm serial number.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported a failure of the ecg trunk cable.Patient involvement is unknown.There was no reported patient incident/injury.
 
Additional Manufacturer Narrative
The customer ordered a replacement part without device evaluation.
 
Event or Problem Description
The customer reported a failure of the ecg trunk cable.There was no patient involved.

Brand Name
CBL 3 LEAD ECG TRUNK, AAMI/IEC 2.7M
Common Device Name
TRUNK CABLE
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key9727411
Report Number1218950-2020-01160
Device Sequence Number3129398
Product Code MHX
UDI-Device Identifier00884838011632
UDI-Public(01)00884838011632
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K020531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1669A
Device Catalogue Number989803145071
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1